# SDR 98FDEA00637

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED UPPER VERTICAL STAB REAR SPAR BASE ANGLE (CRACKED).  REPLACED AMC7279-1 BASE ANGLE WITH AMC727950, BASE ANGLE PER EO 8-5630-7-4303B PT 2.
